CSpace  > 系统科学研究所
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients
Yao, Pengfei1; Zhang, Zhifei2
2017-12-01
Source PublicationJOURNAL OF SYSTEMS SCIENCE & COMPLEXITY
ISSN1009-6124
Volume30Issue:6Pages:1270-1292
AbstractThe authors establish weighted L (2)-estimates of solutions for the damped wave equations with variable coefficients u (tt) - divA(x)acu+au (t) = 0 in a"e (n) under the assumption a(x) ae a(0)[1+rho(x)](-l) , where a(0) > 0, l < 1, rho(x) is the distance function of the metric g = A (-1)(x) on a"e (n) . The authors show that these weighted L (2)-estimates are closely related to the geometrical properties of the metric g = A (-1)(x).
KeywordDistance function of a metric Riemannian metric wave equation with variable coefficients weighted L-2-estimate
DOI10.1007/s11424-017-6093-9
Language英语
Funding ProjectNational Science Foundation of China[61573342] ; National Science Foundation of China[61473126] ; Key Research Program of Frontier Sciences, Chinese Academy of Sciences[QYZDJ-SSW-SYS011] ; Fundamental Research Funds for the Central Universities
WOS Research AreaMathematics
WOS SubjectMathematics, Interdisciplinary Applications
WOS IDWOS:000417719900004
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29280
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Control & Syst, Beijing 100190, Peoples R China
2.Huazhong Univ Sci & Technol, Dept Math & Stat, Wuhan 430074, Peoples R China
Recommended Citation
GB/T 7714
Yao, Pengfei,Zhang, Zhifei. Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients[J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2017,30(6):1270-1292.
APA Yao, Pengfei,&Zhang, Zhifei.(2017).Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients.JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,30(6),1270-1292.
MLA Yao, Pengfei,et al."Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients".JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY 30.6(2017):1270-1292.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yao, Pengfei]'s Articles
[Zhang, Zhifei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yao, Pengfei]'s Articles
[Zhang, Zhifei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yao, Pengfei]'s Articles
[Zhang, Zhifei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.